ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Равномерно распределенные последовательности и перестановки

Талалян, Ф. А. (1987) Равномерно распределенные последовательности и перестановки. ՀՍՍՀ ԳԱ Զեկույցներ, 84 (4). pp. 164-168. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2089Kb

Item Type:Article
Additional Information:Հավասարաչափ բաշխված հաջորդականություններ և տեղափոխություններ; Uniformly distributed sequences and rearragements
Uncontrolled Keywords:Թալալյան Ֆ. Ա., Talalian F. A.
Subjects:Q Science > QA Mathematics
ID Code:5184
Deposited By:NAS Reports
Deposited On:26 Feb 2013 15:02
Last Modified:22 Jun 2020 20:11

Repository Staff Only: item control page